# SDR AALA202208243124

- Difficulty date: August 7, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A300*
- Aircraft serial: 1462
- Aircraft time: 68,604 hours, 26,177 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 4516
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 16,677 hours, 6,337 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE AT CRUISE PRIOR TO TOP OF DESCENT. FA REPORTED DIRTY SOCK ODOR IN AFT GALLEY AFTER TOP OF DESCENT AND POWER REDUCTION THE ODOR SMELLED IN THE FLIGHT DECK. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **ORIGINAL REPORT WAS AALA202208108429** REPLACED APU OIL COOLING FAN PER AMM 49-91-51. ALSO REPLACED THE APU OIL COOLER PER AMM 49-91-44. (AALA202208243124) A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
